1.Armstrong, S., Projective holonomy. II. Cones and complete classifications, Ann. Global Anal. Geom. 33 (2008), 137–160.
2.Atiyah, M. F., Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc. 85 (1957), 181–207.
3.Belgun, F. A., Null-geodesics in complex conformal manifolds and the LeBrun correspondence, J. Reine Angew. Math. 536 (2001), 43–63.
4.Biswas, I. and McKay, B., Holomorphic Cartan geometries and rational curves, Complex Manifolds 3 (2016), 145–168.
5.Calderbank, D. M. J., Eastwood, M. G., Matveev, V. S. and Neusser, K., C-projective geometry, Mem. Amer. Math. Soc. to appear.
6.Carrell, J. B., A remark on the Grothendieck residue map, Proc. Amer. Math. Soc. 70 (1978), 43–48.
7.Crampin, M. and Saunders, D. J., Projective connections, J. Geom. Phys. 57 (2007), 691–727.
8.Hwang, J.-M. and Mok, N., Uniruled projective manifolds with irreducible reductive G-structures, J. Reine Angew. Math. 490 (1997), 55–64.
9.Ionescu, P., Birational geometry of rationally connected manifolds via quasi-lines, in Projective Varieties with Unexpected Properties, pp. 317–335 (Walter de Gruyter GmbH & Co. KG, Berlin, 2005).
10.Kobayashi, S. and Ochiai, T., Holomorphic projective structures on compact complex surfaces, Math. Ann. 249 (1980), 75–94.
11.Kodaira, K., A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds, Ann. of Math. (2) 75 (1962), 146–162.
12.LeBrun, C. R., Spaces of complex geodesics and related structures, PhD Thesis, Oxford, 1980.
13.Mackenzie, K. C. H., Lie algebroids and Lie pseudoalgebras, Bull. London Math. Soc. 27 (1995), 97–147.
14.Molzon, R. and Mortensen, K. P., The Schwarzian derivative for maps between manifolds with complex projective connections, Trans. Amer. Math. Soc. 348 (1996), 3015–3036.
15.Pantilie, R., On the integrability of (co-)CR quaternionic manifolds, New York J. Math. 22 (2016), 1–20.
16.Pantilie, R., On the embeddings of the Riemann sphere with nonnegative normal bundles, (2013), Preprint IMAR, Bucharest, available from arXiv:1307.1993.
17.Roberts, C. W., The projective connections of T. Y. Thomas and J. H. C. Whitehead applied to invariant connections, Differ. Geom. Appl. 5 (1995), 237–255.
18.Thomas, T. Y., A projective theory of affinely connected manifolds, Math. Z. 25 (1926), 723–733.
19.Whitehead, J. H. C., The representation of projective spaces, Ann. of Math. (2) 32 (1931), 327–360.